# SDR UALA2009090302761

- Difficulty date: September 2, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Damaged
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT STEP AFT CABLE KINKED AND FRAYED.  REMOVED AND REPLACED LEFT OVERWING AFT STEP CABLE AND OPS CHECK GOOD.
